# SDR SWAA2022041982724

- Difficulty date: March 11, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 58,738 hours, 31,443 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR STRUCTURE INNER CHORD LOCATED BS303.9 AT LEVEL STR17L AT FWD GALLEY AREA 2022-122214 / [01] REPLACED INNER CHORD LOCATED BS267 TO BS360 TO AT LEVEL STR17L AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 141A8110 REV A  SEE INDIVIDUAL SING OFF BELOW;[02] TASK COMPLETED ; RII  SEE INDIVIDUAL SING OFF BELOW
